Uniform approximations by holomorphic functions
Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya, Itogi Nauki i Tekhniki. Seriya "Sovremennye Problemy Matematiki", Tome 4 (1975), pp. 5-12
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{INTD_1975_4_a0,
author = {A. G. Vitushkin},
title = {Uniform approximations by holomorphic functions},
journal = {Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya},
pages = {5--12},
year = {1975},
volume = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/INTD_1975_4_a0/}
}
A. G. Vitushkin. Uniform approximations by holomorphic functions. Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya, Itogi Nauki i Tekhniki. Seriya "Sovremennye Problemy Matematiki", Tome 4 (1975), pp. 5-12. http://geodesic.mathdoc.fr/item/INTD_1975_4_a0/